MathSciNet Relay Station
MathSciNet bibliographic data
MR1205001 47A57 (30C40 30E05 46E22 47B38)
Quiggin, Peter For which reproducing kernel Hilbert spaces is Pick's theorem true? Integral Equations Operator Theory 16 (1993), no. 2, 244–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement